MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; IMPLANTABLE DEVICE
Model Number U226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was surgically revise due to unknown reason.This device remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.Revision to the initial mdr in block b5 event description and this supplemental report was created to capture additional information.This complaint no longer meets reportable criteria.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was surgically revise due to unknown reason.This device remains in service.No additional adverse patient effects were reported.Additional information received indicates that the pocket revision was performed for cosmetic reasons and the device is fine with no issues.No adverse patient effects were reported.

Brand Name
VISIONIST CRT-P
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timoth degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18775647
Report Number2124215-2024-11139
Device Sequence Number15023002
Product Code NKE
UDI-Device Identifier00802526559457
UDI-Public00802526559457
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S138
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/08/2024
Device Model NumberU226
Device Catalogue NumberU226
Device Lot Number701735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale